# SDR 96FDEA00129

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF SKIN DAMAGE STA 480 TO 560 STR 26 LT AND RT LOWER SKIN PANEL INCLUDING 2 DENTS STA 498 AND 503 BETWEEN STR 26 TO 27R, MARKED.  BLENDED AREA OF SKIN DAMAGE STA 480 TO 560 STR 26 LT AND RT LOWER SKIN PANEL.  FOUND TO BE WITH LIMITS EXCLUDING TWO AREAS.  ONE AT STA 500 RBL 14 AND ONE AT STA 490 RBL 22 PER FEDEX SRM 53-30-1.  REPAIRED BOTH AREAS PER FEDEX SRM 53-30-3.
